MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. DIMENSION®; CALCIUM FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. DIMENSION®; CALCIUM FLEX® REAGENT CARTRIDGE
Model Number DIMENSION®
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
A falsely depressed discordant calcium (ca) patient sample result was obtained on the dimension® exl¿ 200 system.The patient result was reported to the physician.The patient sample was reprocessed using a different reagent lot and a higher result was obtained.The customer did not issue a corrected report.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant, falsely depressed result on a patient sample obtained on a dimension® exl¿ 200 system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (01-dec-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc has reviewed the information provided by the customer and the instrument data logs.Hsc concluded that there is no evidence of a product non-conformance with the assay or the dimension exl 200 system.Calcium quality control (qc) results were within expected ranges.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation initial mdr 2517506-2021-00321 was filed on 17-nov-2021.

Brand Name
DIMENSION®
Common Device Name
CALCIUM FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key12832467
Report Number2517506-2021-00321
Device Sequence Number4316373
Product Code CIC
UDI-Device Identifier00842768014123
UDI-Public00842768014123
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K860021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/02/2022
Device Model NumberDIMENSION®
Device Catalogue NumberDF23A /SMN 10444949
Device Lot NumberFA2214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown